# SDR IXXA20230506030

- Difficulty date: May 2, 2023
- Submitted: May 6, 2023
- Operation: Air carrier
- Aircraft: N613AZ
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 88,229 hours, 11,664 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

CLIMBING THROUGH FL250 MAIN CARGO DOOR LIGHT AND MASTER WARNING ALARMED. SUBSEQUENT TO MESSAGE CABIN ALTITUDE STARTED CLIMBING. CREW ELECTED TO TURN BACK TO KJFK WITH AN EMERGENCY DECLARATION. LANDING WAS UNEVENTFUL WITH NO ADDITIONAL PRECAUTIONARY ACTIONS. ON ARRIVAL, AIRCRAFT GROUNDED FOR UNSCHEDULED MAINTENANCE. ON ARRIVAL LINE MAINTENANCE INSPECTED MAIN DECK CARGO DOOR AND VERIFIED DOOR CLOSED AND LOCKED. AFT SILL LOCK DOWN NOTED. DEFERRAL MAINTENANCE ITEM 41090 INITIATED, MEL CAT C.  IAW B767 AMM 52-71-00 DEPRESSOR AND SURROUNDING AREA CHECKS GOOD. WITH SYSTEM INTERLINKED TO BREAKOUT BOX AND PRESSURIZATION OF AIRCRAFT NO FAULTS FOUND. TAP TEST AND WIRE HARNESS SHAKE DOWN SATISFACTORY. SYSTEM OPERATIONAL CHECK GOOD PER IAI AMM 52-32-00. FOR 8 CONSECUTIVE FLIGHT CYCLES FAULT NOT DUPLICATED.  DEFERRAL 41090 MEL CAT C CLEARED.
